# SDR 2008UALA00284

- Difficulty date: January 13, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 35,964 hours, 9,961 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Low
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RIGHT GEN DRIVE LIGHT IS OUT WITH ENGINE SHUTDOWN.  POSSIBLY A LOW OIL CONDITION (OVERHEAT).  SERVICED IDG AND ACCOMPLISHED TEST RUN OF RIGHT IDG, NO LEAKS NOTED AND IDG WAS INDICATING NORMAL.  NO REPEATS.
